# SDR SWAA2025010770077

- Difficulty date: November 20, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; SIDEPLATE SUPPORT ZEE BS 767 TO 787+5 RBL 23 HAS SEVERAL SPOTS WITH CORROSION (MARKED).<[01] 01 - REMOVED AND REPLACED PER [SRM 51-10-02-0G-0-B00070 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)];[02] VERIFIED ALL RII STEPS COMPLETE.;[03] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
